کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
827460 908004 2011 7 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Series solution of the Smoluchowski’s coagulation equation
موضوعات مرتبط
مهندسی و علوم پایه شیمی شیمی (عمومی)
پیش نمایش صفحه اول مقاله
Series solution of the Smoluchowski’s coagulation equation
چکیده انگلیسی

The Smoluchowski coagulation equation is a mean-field model for the growth of clusters (particles, droplets, etc.) by binary coalescence; that is, the driving growth mechanism is the merger of two particles into a single one. In this study, we consider obtaining approximate solutions of the Smoluchowski’s coagulation equation using the homotopy perturbation method. The numerical solutions are compared with the exact solutions. Results derived from our method are shown graphically.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of King Saud University - Science - Volume 23, Issue 2, April 2011, Pages 183–189
نویسندگان
, ,